# SDR SWAA2023100306264

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 36,817 hours, 17,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR CAME OFF WHILE PROVO CLOSED THE L2 DOOR<[01] RE-INSTALLED L2 DOOR GIRT BAR PER AMM 25-66-01. OPS CHECK GOOD.
